Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4841
Title: On transfinite splittings of infinite sets
Authors: Abian, Alexander
Amin, Wael A.
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alexander Abian, Wael A. Amin, “On transfinite splittings of infinite sets”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 122-127.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: Dimostriamo qui un teorema fondamentale concernente la divisione iterata di un sottoinsieme proprio e non vuoto di un dato insieme (in particolare, un numero cardinale infinito) in non più di due sottoinsiemi non vuoti e disgiunti. Da questo teorema si può enunciare l’esistenza di alberi con una grande altezza cardinale con proprietà non banali.
We prove below a rather basic Theorem concerning the iterative splitting of a nonempty proper subset of a set (specifically, an infinite cardinal number) into at most two nonempty disjoint subsets. Based on this, the existence of trees with large cardinal heights having some nontrivial properties can be established.
URI: http://hdl.handle.net/10077/4841
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:
File Description SizeFormat 
AbianAminRendMat21.pdf327.54 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

685
checked on Feb 22, 2018

Download(s)

286
checked on Feb 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.